# SDR AALA202006059002

- Difficulty date: June 4, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 17,127 hours, 6,579 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RIGHT AFT LAVATORY SMOKE DETECTOR ACTIVATED IN FLIGHT, BUT WHEN FLIGHT ATTENDANT OPENED DOOR, NO SMOKE OR FIRE OBSERVED.  ACCOMPLISHED OPERATIONAL TEST OF THE RIGHT AFT LAVATORY SMOKE DETECTOR WITH NO FAULTS NOTED.
